| Catalog Number |
42522600712 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# 42522600810; lot# 64843011, item# 42522800610; lot# 65261045, item# 42522600710; lot# 66021020, item# 42542007502; lot# 65969626.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure, the surgeon attempted to get 3 articular surfaces to seat into the implanted tibial component.The fourth articular surface attempted, was successful.The surgeon expressed that the locking mechanism did not seem to work on the 3 polyethylenes that were opened and are being returned.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6; h10.Visual examination of the returned products identified signs of insertion attempts (nicks, gouges, inserter mark) and dovetail features are slightly flared.Dimensional analysis of the products determined that all the returned products, where measured, were conforming to print specifications.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint can be confirmed through the returned product analysis, which identified the dovetail features are slightly flared.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.